# SDR AALA202201108876

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 60,056 hours, 7,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT ON TAKEOFF DOOR 3L RATTLED VERY HARD. NO ABNORMAL INDICATIONS IN THE COCKPIT. MAINTENANCE FOUND SLIDE BUSTLE LOOSE. REINSTALLED PER AMM 25-66-06.
